MathSciNet Relay Station
MathSciNet bibliographic data
MR2394549 (2009m:81076) 81Q50 (35P20 35Q40 37D40 37N20 58J50)
Anantharaman, Nalini; Nonnenmacher, Stéphane Half-delocalization of eigenfunctions for the Laplacian on an Anosov manifold. Festival Yves Colin de Verdière. Ann. Inst. Fourier (Grenoble) 57 (2007), no. 7, 2465–2523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement